# SDR FDEA201607202561

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 74,342 hours, 13,836 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Abnormal
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, FOUND PTT ON L1 DOOR SLIDE REMOTE INOPERATIVE.   INSPECTED REMOTE PRESSURE INDICATOR AND FOUND THE  BATTERIES DEAD.  R & R THE  BATTERIES IAW AMM  25-61-04-4 , 25-61-04-710-801
